MAUDE Adverse Event Report: CORINDUS, INC. CORPATH GRX SYSTEM

CORINDUS, INC. CORPATH GRX SYSTEM
Model Number 303
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Visual inspection during a servicing event showed that electrical shielding from some wires were damaged.A review of manufacturing and installation records indicated that the system was manufactured and installed per specification.As such, it is likely that the user damaged the cable at some point.No patient or user injury was reported as a result of this malfunction.In addition, the operator's manual for the system warns the user against the use of the system with damaged cabling.Specifically the operator's manual states "operator injury could result from worn cabling or disassembly of the unit.To avoid exposure to potentially hazardous voltages, do not disassemble the corpath grx system outside of the instructions in this manual.Word cabling also creates voltage hazards.If you detect any worn or damaged cables, do not use the system".
 
Event or Problem Description
During a service event, it was discovered that the electrical cables of the robotic drive and extended reach arm were damaged.

Brand Name
CORPATH GRX SYSTEM
Common Device Name
CORPATH GRX SYSTEM
Manufacturer (Section D)
CORINDUS, INC.
309 waverley oaks road
suite 105
waltham MA 02452
MDR Report Key8522776
Report Number3007822508-2019-00001
Device Sequence Number13924244
Product Code DXX
UDI-Device Identifier00816280023031
UDI-Public(01)00816280023031(11)170620
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K180517
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 04/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number303
Device Catalogue Number303
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/03/3019
Initial Report FDA Received Date04/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1